# SDR 46504

- Difficulty date: November 28, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21518
- Aircraft time: 50,981 hours, 40,276 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FLOORBEAM STA 344 LBL 62.50 TO RBL 24.75.
